# SDR QXEA200400119

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,981 hours, 5,585 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST PRESSURIZATION WHILE INBOUND FOR BOI WHILE AT 8000 MSL.  CABIN CLIMBED AT 3000+ FT PER MINUTE UNTIL DIFFERENTIAL WAS CLOSE TO ZERO. MAINTENANCE C/W PRESSURIZATION CHECK IAW THE Q00 AMM AND THE SYSTEM OPERATED NORMALLY.  NO DOOR LEAKS OR LEAKS OF ANY KIND WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
